You can find here a list of publications and preprints. If you don't have access to a journal, then try arXiv for my preprints since 2014 or the following manuscript collection for preprints of works I did affiliated with the MTA-ELTE GAC Research group. My MTMT and Google Scholar profiles.

Submitted manuscripts

Evasive subspaces (with Daniele Bartoli, Giuseppe Marino and Rocco Trombetti). arXiv

On a conjecture about maximum scattered subspaces of Fq^6 × Fq^6 (with Daniele Bartoli and Maria Montanucci). arXiv

Papers in journals

Generalizing Korchmáros-Mazzocca arcs (with Zsuzsa Weiner). To appear in Combinatorica arXiv

Generalising the scattered property of subspaces (with Giuseppe Marino, Olga Polverino and Ferdinando Zullo). To appear in Combinatorica arXiv

MRD codes with maximum idealizers (with Giuseppe Marino, Olga Polverino and Yue Zhou). Discrete Mathematics 343(9) (2020), 111985

Scalar q-subresultants and Dickson matrices. J. Algebra 547 (2020), 116-128.

On sets of points with few odd secants (with Simeon Ball). Combinatorics, Probability and Computing 29 (2020), 31-43.

Double blocking sets of size 3q-1 in PG(2,q) (with Tamás Héger). European J. Combin. 78 (2019), 73-89.

A characterization of linearized polynomials with maximum kernel (with Giuseppe Marino, Olga Polverino and Ferdinando Zullo). Finite Fields Appl. 56 (2019), 109-130.

A Carlitz type result for linearized polynomials (with Giuseppe Marino and Olga Polverino). Ars Mathematica Contemporanea 16 (2019), 585-608.

Puncturing maximum rank distance codes (with Alessandro Siciliano). J. Algebraic Combin. 49 (2019), 507–534.

New maximum scattered linear sets of the projective line (with Giuseppe Marino and Ferdinando Zullo). Finite Fields Appl. 54 (2018), 133-150.

Classes and equivalence of linear sets in PG(1,q^n) (with Giuseppe Marino and Olga Polverino). J. Combin. Theory Ser. A 157 (2018), 402-426.

A new family of MRD-codes (with Giuseppe Marino, Olga Polverino and Corrado Zanella). Linear Algebra Appl. 548 (2018), 203-220.

Maximum scattered Fq-linear sets of PG(1,q^4) (with Corrado Zanella). Discrete Math. 341 (2018), 74-80.

On bisecants of Rédei type blocking sets and applications. Combinatorica 38 (2018), 143-166.

Maximum scattered linear sets and MRD-codes (with Giuseppe Marino, Olga Polverino and Ferdinando Zullo). J. Algebraic Combin. 46 (2017), 517-531.

On scattered linear sets of pseudoregulus type in PG(1,q^t) (with Corrado Zanella). Finite Fields Appl. 41 (2016), 34-54.

On the equivalence of linear sets (with Corrado Zanella). Des. Codes Cryptogr. 81 (2016), 269-281.

Semiarcs with a long secant in PG(2,q) (with Tamás Héger and György Kiss). Innov. Incidence Geom. 14 (2015), 1-26.

Semiarcs with long secants. Electron. J. Combin. 21(1) (2014), #P1.60, 14 pages.

Linear subspaces of finite fields with large inverse-closed subsets. Finite Fields Appl. 19 (2013), 55-66.

Notes on semiarcs (with György Kiss). Mediterr. J. Math. 9 (2012), 677-692.

Other publications

A computer free proof for the non-existence of a [[7,0,4]]_2-quantum stabilizer code (with Simeon Ball), preprint pdf

On Segre's Lemma of Tangents (with Simeon Ball). Extended abstract. Electronic Notes in Discrete Math. 68 (2018), 11-16.

Semiarcs with long secants. Extended abstract. Electronic Notes in Discrete Math. 40 (2013), 95-99.

A card trick and what is behind it. Középiskolai Matematika és Fizikai Lapok 2010/05, 248-263. pdf (in Hungarian)


My PhD is from the University of Basilicata, my supervisor was Prof. Gábor Korchmáros.
My MSc is from Eötvös Loránd University.
My CV .